On a linear model of swinging with a periodic step function coefficient

Csizmadia, László and Hatvani, László: On a linear model of swinging with a periodic step function coefficient. Acta scientiarum mathematicarum, (81) 3-4. pp. 483-502. (2015)

[img] Cikk, tanulmány, mű
math_081_numb_003_004_483-502.pdf
Hozzáférés joga: Campus

Download (962kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2015
Volume: 81
Number: 3-4
Page Range: pp. 483-502
ISSN: 0001-6969
Language: angol
Heading title: Analysis
DOI: https://doi.org/10.14232/actasm-015-510-9
Uncontrolled Keywords: Analízis
Additional Information: Bibliogr.: p. 502.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 17. 10:36
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/36501

Actions (login required)

View Item View Item